brain-icon
Epilepsy problem
Problem of epilepsy since 4 years, Dr. Consult me Valprolic acid after that fits was reduced even come to an end but I was married and pregnant than I leave valprol and start levera 500 mg and fits again started my baby is of 20 days so suggest me a medicine that will not effect on my baby through breastfeeding. Plzzz
186 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jogendra Kumar Bastia
Neurologist 7 yrs exp Hyderabad
As you getting seizure even after taking lavera , you have two options- either increase the dose of current medicine under guidance of neurologist or change to another medicine . I think as your seizure was controlled on valprol, you can be shifted to same one and it less likely to harm your baby . It only produced teratogenic effect  on baby during pregnacy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.